# SDR AALA202202287930

- Difficulty date: February 26, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A300*
- Aircraft serial: 1701
- Aircraft time: 65,634 hours, 24,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cids
- Part number: Z010H001521A
- Part serial: 010H00003860
- Condition: Defective
- Location: Zone 200 - Fuse
- Part time: 48,209 hours, 31,177 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EVACUATION  ALARM GOING OFF INTERMITTENTLY. PERFORMED TSM 23-73-00-810-955A. REPLACED PUSH BUTTON SWITCH 3WP (AALA202202288419) AND CIDS DIRECTOR #2 (AALA202202287930). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
